# SDR P2EA00150

- Difficulty date: April 12, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE CARGO DOOR FORWARD LOWER CORNER WITH CRACK.  L = 3.00 INCHES.  W= 0.005 INCH.  REPLACED THE AFT CARGO DOOR FORWARD LOWER FRAME AND PERFORMED PREVENTIVE MODIFICATION ON LOWER AND UPPER CROSS BEAM IAW BOEING SB 737-52A1079 REV 6 DATED NOV 18, 1999, SECTION III, PART II AND III.  SEE COOPESA WO NR N10316-1-76 AND VAM 100-0299.  (X)
